# SDR ASAA2018122097479

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 22,823 hours, 7,499 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 PACK LIGHT ILLUMINATED. GROUNDED - YES. FOUND RIGHT PACK TRIP. ACCOMPLISHED B737-900 FIM 21-53 TASK 802. RIGHT PACK LIGHT RESET & OPS CHECK NORMAL.
